MU Digital Repository
Logo

Dapsone-induced dress: a case report

Balaji, O and Amita, D and Geroge, MM and Kumari, Meena K and Amberkar, Mohan Babu V (2017) Dapsone-induced dress: a case report. Asian Journal of Pharmaceutical and Clinical Research, 10 (5). pp. 4-5. ISSN 0974-2441

[img] PDF
RMS - 00002881.pdf - Published Version
Restricted to Registered users only

Download (366kB) | Request a copy

Abstract

Drug reaction with eosinophilia and systemic symptoms. is a very dangerous adverse drug effect causing rashes, eosinophilia, and multiple organ damage. Many drugs are implicated in causing DRESS with most common ones being antimicrobials and antiepileptics. Dapsone used in the treatment of Hansen’s disease as a first-line agent is known for causing many side effects ranging from nausea, vomiting, insomnia, anaphylaxis, hypersensitivity reactions, rashes, muscle weakness, abdominal pain, and so on. Hence, we report a rare case of dapsone-induced DRESS in a tertiary care hospital in South India.

Item Type: Article
Uncontrolled Keywords: Dapsone; Adverse effect; Liver toxicity; Rashes; Eosinophilia.
Subjects: Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Library
Date Deposited: 12 Jul 2017 04:03
Last Modified: 12 Jul 2017 04:03
URI: http://eprints.manipal.edu/id/eprint/149330

Actions (login required)

View Item View Item